| Model Number |
02.07.0417SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 years 8 months after the medacta primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 14 february 2023.Lot 189541: (b)(4) items manufactured and released on 11-march-2019.Expiration date: 2024-02-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.